advertisement
Question
Posted by: Johnny | 2008/07/31

Excess Of B12 Vitamins

I currently had a fool physical and my B12 came back at 1071 and the limits should be between 211-911. My question.
Could this be causing me to be nervous and shaky and axious?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Johnny
All the B vitamins influence the nervous system in different ways, so it is certainly possible that your extremely high vit B12 levels are making you feel nervous, shaky and anxious. What did your dr advise that you should do about these excessive vit B12 levels? Although vit B12 is not supposed to have toxic effects, I wonder why your levels are so high. Do you take vitamin supplements or sports supplements that contain vit B12? If so, check how much you are ingesting and reduce your intake so that you only have 2 microgram a day.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement